# SDR SWAA2021040239097

- Difficulty date: December 31, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 38,108 hours, 23,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR BOARD CREEKS AT ROW 2 3 IN ISLE WHEN WALKED ON REMOVED FLOOR BOARD AT ROW 2 3 INSPECTED AND RESECURED SCREWS PER AMM 532100.
